CSpace
一类积分微分方程的稳定性准则
张振国1; 俞元洪2
1996
Source Publication工程数学学报
ISSN1005-3085
Volume013Issue:003Pages:87
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37274
Collection中国科学院数学与系统科学研究院
Affiliation1.河北师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张振国,俞元洪. 一类积分微分方程的稳定性准则[J]. 工程数学学报,1996,013(003):87.
APA 张振国,&俞元洪.(1996).一类积分微分方程的稳定性准则.工程数学学报,013(003),87.
MLA 张振国,et al."一类积分微分方程的稳定性准则".工程数学学报 013.003(1996):87.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张振国]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[张振国]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张振国]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.